# SDR UALA2012112806841

- Difficulty date: November 27, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 60,448 hours, 22,834 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 746A000006
- Part serial: 153
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT AIR FAULTS.  REFERENCE REPEAT HOT AIR FAULTS TSM 21-63-00-810-849A PLEASE REPLACE THE TRIM AIR PRESSURE REGULATING AND SHUTOFF VALVE AS PROBLEM IS INTERMITTENT.  VALVE PCN 644-0100 SEALS, PCN 751-0089 2EA IPC 21-63-03-05-070A AND ITEM 90 SEE AMM 21-63-19-401.  DENLM 11-26-2012 (303)-348-7382.  REPLACED TRIM AIR VALVE.  REPLACED COCKPIT TEMP SELECTOR FOR COCKPIT TEMP CONTROL. OPERATED COCKPIT TEMP CONTROL, CHECKS OK AND CFDS GROUND TEST OKAY.
